# SDR CA041020006

- Difficulty date: October 20, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 4,388 hours
- Engine: Pwa JT15D4
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Shaft Seal
- Part number: 99121661
- Condition: Leaking
- Location: Hyd Brake Pwrpk
- Component: Hyd Brake Pwrpk
- Component part number: 651710212
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER THE FIRST FLIGHT OF THE DAY THE CREW NOTICED FLUID ON NOSE WHEEL. MORE FLUID WAS FOUND IN THE NOSE WHEEL WELL. FLUID LEAKAGE WAS TRACED TO THE HYDRAULIC BRAKE POWER PACK SEALS BETWEEN THE PUMP AND THE MOTOR. THE HYDRAULIC BRAKE POWER PACK ASSEMBLY WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
